# SDR 95ZZZW308

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 1090
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR HAD DEEP GOUGE IN FUS SKIN AT FS 1090 STR 18L.  BURNISHED GOUGE BEYOND LIMITS PER SRM 51-10-1.  CUT OUT DAMAGE PER SRM 53-30-3.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-3 19 INCHES BY 12 INCHES 2024-T3 .063.  TOTAL CYCLES 29577.
